# SDR AALA974009

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON SKIN STRINGER 28R.  REMOVED CORRODED SECTION OF SKIN, INSTALLED REPAIR IAW SRM 53-30-3.  (M)
